# SDR SWAA2025030591887

- Difficulty date: January 31, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BETWEEN BS500D AND STR19R FWD CARGO COMPARTMENT 2025-94232<[01] REPLACED GUSSET LOCATED BETWEEN BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV: -.;[02] REPLACED GUSSET LOCATED BETWEEN BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV: -.
